# SDR ASAA2019030828553

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 40,465 hours, 12,392 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Locked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM LOCKUP. GROUNDED - YES. PERFORMED SATCOM LOCK-UP RESET PROCEDURE PER QRH. SATCOM WORKED NORMALLY AFTER THAT.
